# SDR AALA20150901009

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,173 hours, 21,247 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT STATION 1437, OTBD OF LT FITTING.  REPLACED SHEAR TIE.
